MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. SEEKER CROSSING SUPPORT; SUPPORT CATHETER

BARD PERIPHERAL VASCULAR, INC. SEEKER CROSSING SUPPORT; SUPPORT CATHETER
Catalog Number SK15018
Medical Device Problem Codes Retraction Problem (1536); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/12/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a recanalization procedure, the support catheter was allegedly disconnected during withdrawal.It was further reported that the catheter was broken and lagging in the artery.Reportedly, the anterior tibial artery was narrowed, so the interventional device could not pass through, and it could only be removed surgically, and the operation was terminated after opening the posterior tibial and peroneal arteries.However, the current status of the patient is unknown.
 
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.However, photos/images were provided for review.The investigation of the reported event is currently underway.H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed and this lot met all release criteria.Investigation summary: the physical device was not returned for evaluation.Two electronic photos, one xray image and video were provided and reviewed.The photos show the seeker catheter, which was noted to detached near the distal portion, but the detached portion is not returned.The xray image demonstrates a wire and catheter in the posterior tibial artery.The wire is curled back on itself.There is a catheter in the anterior tibial artery that is not on a wire and appears disconnected with the tip being proximal to a marker.The video is short demonstrating the catheter in the anterior tibial artery with another catheter and wire in the peroneal artery.There is some contrast enhancement of the peroneal artery with no contrast in the anterior tibial artery.Therefore, the investigation is confirmed for the reported detachment as detachment was noted in the distal end of the seeker.However, the investigation is inconclusive for the reported retraction problem as no objective evidence was provided.A definitive root cause for the alleged detachment and retraction problem could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.D4 (unique identifier (udi) #), g2, g3, h6 (component, method, result, conclusion).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
A patient underwent recanalization procedure using seeker crossing support.During a recanalization procedure, the support catheter was allegedly disconnected during withdrawal.It was further reported that the catheter was broken and lagging in the artery.Reportedly, the anterior tibial artery was narrowed, so the interventional device could not pass through, and it could only be removed surgically, and the operation was terminated after opening the posterior tibial and peroneal arteries.The current status of the patient is unknown.

Brand Name
SEEKER CROSSING SUPPORT
Common Device Name
SUPPORT CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key21570056
Report Number2020394-2025-00303
Device Sequence Number8431121
Product Code DQY
UDI-Device Identifier00801741067914
UDI-Public(01)00801741067914(11)231102(17)251101(10)93YH0022
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K103367
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2025
Device Catalogue NumberSK15018
Device Lot Number93YH0022
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2025
Supplement Date Received by Manufacturer08/28/2025
Initial Report FDA Received Date03/11/2025
Supplement Report FDA Received Date09/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown